MAUDE Adverse Event Report: DEGANIA SILICONE, INC. JP CHANNEL DRAIN 10FR HUBLESS; ACCESSORIES, CATHETER

DEGANIA SILICONE, INC. JP CHANNEL DRAIN 10FR HUBLESS; ACCESSORIES, CATHETER
Model Number JP-2226
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated that the surgeon reported that the jp drain broke off inside of the patient.No injury was reported.The surgeon is not necessarily advocating something is wrong with the product, but he does want to be certain that his team is using it in the manner it is designed to be used.No further information was provided.
 
Additional Manufacturer Narrative
Device history record review for batch number p22113862 showed (b)(4) pieces produced (b)(6) 2023 , with expiration date of 01/24/2028.Supplier¿s in-process control contains tensile strength test of every batch of the drains.The batch passed the tensile strength test (tear test) in the tube part and the fluted part according to the test specification.Testing from retained sample from the same batch passed tensile strength test and the result was compliant within test specification.Based on testing and the information provided, the root cause cannot be determined.

Brand Name
JP CHANNEL DRAIN 10FR HUBLESS
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA SILICONE, INC.
degania bet
15130 00
IS   1513000
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19015720
Report Number1423537-2024-00013
Device Sequence Number7939164
Product Code KGZ
UDI-Device Identifier10885380182587
UDI-Public10885380182587
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2226
Device Catalogue NumberJP-2226
Device Lot NumberP22113862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/05/2024
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date04/01/2024
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown